Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some distortion theorems for multivalent mappings

Authors: H. J. Landau and R. Osserman
Journal: Proc. Amer. Math. Soc. 10 (1959), 87-91
MSC: Primary 30.00
MathSciNet review: 0104800
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Sur une généralisation du théorème de Picard, C. R. Acad. Sci. Paris vol. 194 (1932) pp. 245-247.
  • [2] James A. Jenkins, Some results related to extremal length, Contributions to the theory of Riemann surfaces, Annals of Mathematics Studies, no. 30, Princeton University Press, Princeton, N.J., 1953, pp. 87–94. MR 0056706
  • [3] G. Pólya, Über analytische Deformationen eines Rechtecks, Ann. of Math. (2) 34 (1933), no. 3, 617–620 (German). MR 1503130,
  • [4] Menahem Schiffer, On the modulus of doubly-connected domains, Quart. J. Math., Oxford Ser. 17 (1946), 197–213. MR 0018751

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society